“Composition
Active ingredients: paracetamol 250 mg, propyphenazone 150 mg, caffeine 25 mg. For a full list of excipients, see section 6.1.
Excipients: microgranulated cellulose, povidone, corn starch, hypromellose, talc, magnesium stearate, precipitated silicon dioxide.
Therapeutic indications
Symptomatic treatment of acute pain conditions (headache, toothache, neuralgia, menstrual pain) and febrile conditions.
Dosage
Adults: 1-2 tablets, up to 4 tablets within 24 hours, with a large glass of water. Do not exceed the recommended doses: elderly patients should adhere to the minimum dosages indicated above. Oral analgesics should be taken on a full stomach.
Contraindications
• Hypersensitivity to the active substances, to other closely related chemical substances and/or to any of the excipients.
• History of gastrointestinal bleeding or perforation related to previous active treatment, or history of recurrent gastric ulcer/bleeding (two or more separate episodes of confirmed ulcer or bleeding).
• Haemopathies such as granulocytopenia and intermittent porphyria.
• Paracetamol-based products are contraindicated in patients with severe glucose-6-phosphate dehydrogenase deficiency and in patients suffering from severe haemolytic anaemia. – Severe hepatic impairment (Child-Pugh> 9). – Severe renal impairment. – Severe cardiac impairment. – Due to the caffeine content, the product should not be administered to children under 12 years of age. – Pregnancy and breastfeeding.”
Reviews
There are no reviews yet.